# SDR 08FDEA01648

- Difficulty date: April 2, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 27,923 hours, 12,255 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: A572408452000
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, L/E ACCESS PANEL ATTACHMENT CHORD (LANDING PLATE) CRACKED 523BB   BETWEEN RIB 8 AND 9.  REPAIRED IN ACCORDANCE WITH FEDEX ENGINEERING AUTHORIZATION 6-5720-117325.
